I'm on my fourth pack. The first month of taking Yasmin i had no pelvic cramps. However, i started getting cramps after every 7 days of starting my period until i get my next period. The cramps get worse and more intense as i get closer the my period. I don't know if it's the birth control or something else. The cramp/pain is in my lower abdomen above my pubic bone. I'm not sexually active and I'm negative for UTI. What could it be?
No responses have yet been posted. Add your response to this question.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2013 • 1 answer
Yasmin - Hi my 15 year old daughter started taking the pill for the 1st time on August 15 but didn't
Posted 18 Sep 2014 • 2 answers
Posted 30 Apr 2015 • 1 answer
Posted 23 Sep 2015 • 0 answers
Posted 26 Nov 2015 • 0 answers